• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6757
School of Physics
  Title:   Two-Dimensional Double Simple Waves in Pair Plasma at Relativistic Temperatures
  Author(s): 
1.  D.D. Tskhakaya
2.  H. Eshraghi
  Status:   Published
  Journal: Phys. Plasmas
  No.:  6
  Vol.:  9
  Year:  2002
  Pages:   2518-2525
  Supported by:  IPM
  Abstract:
The two-dimensional problem for double simple waves in an electronpositron plasma is analytically solved. The relations between the hydrodynamical quantities and two components of the wave velocity are found. For explicit description of spatial and time behavior of quantities, the initial distributions (for instance of the velocity) must be known. The initial distributions must satisfy a definite condition, which means that the double simple wave cannot be developed from every initial condition. As in the usual simple wave, the two-dimensional double simple wave can suffer discontinuities during its evolution. An equation for the characteristic surface (characterizing the propagation of disturbances under the double simple wave restriction) is constructed. It is also shown that in the two-dimensional case it is impossible to find any Riemann invariant.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right